# SDR UIEA2018041800733

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,299 hours, 22,721 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Tube
- Condition: Clogged
- Location: Control Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE TO LOW FOR START, APU RUNNING,  PACKS OF 22PSI ONCE STARTER ENGAGES DROPS TO 8 PSI,  N2 MOTORS TO LESS THAN 10%.   PERFORMED FIM 49-11 FAULT TREE 977,  FOUND DEBRIS IN THE SURGE CONTROL VALVE SUPPLY TUBE.  REMOVED THE DEBRIS,  NO FURTHER FAULTS FOUND.
